ArticleOriginal scientific text
Title
An ideal Waring problem with restricted summands
Authors 1
Affiliations
- Department of Pure Mathematics, University of Waterloo Waterloo, Ontario Canada N2L 3G1
Bibliography
- A. Baker and J. Coates, Fractional parts of powers of rationals, Math. Proc. Cambridge Philos. Soc. 77 (1975), 269-279.
- M. Bennett, Fractional parts of powers and related topics, Ph.D. thesis, University of British Columbia, 1993.
- M. Bennett, Fractional parts of powers of rational numbers, Math. Proc. Cambridge Philos. Soc. 114 (1993), 191-201.
- F. Beukers, Fractional parts of powers of rationals, Math. Proc. Cambridge Philos. Soc. 90 (1981), 13-20.
- L. E. Dickson, Recent progress on Waring's theorem and its generalizations, Bull. Amer. Math. Soc. 39 (1933), 701-702.
- L. E. Dickson, Proof of the ideal Waring's theorem for exponents 7-180, Amer. J. Math. 58 (1936), 521-529.
- A. K. Dubitskas, A lower bound for the quantity
, Russian Math. Surveys 45 (1990), 163-164. - J. M. Kubina and M. C. Wunderlich, Extending Waring's conjecture to 471,600,000, Math. Comp. 55 (1990), 815-820.
- K. Mahler, On the fractional parts of the powers of a rational number: II, Mathematika 4 (1957), 122-124.
- G. J. Rieger, Über eine Verallgemeinerung des Waringschen Problems, Math. Z. 58 (1953), 281-283.
- I. M. Vinogradov, On Waring's problem, Ann. of Math. 36 (1935), 395-405